# SDR UPS02439734

- Difficulty date: September 21, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nlgww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE WHEEL WELL BODY STRUCTURE CRACK FOUND AT R/H VERTICAL BEAM STAND-OFF HOLE AT BS 300 BETWEEN #5 & #6 VERTICAL BEAM CLIP (COUNT FROM LOWER) REFER FIGURE ATTACHED.   VERTICAL BEAM WEB REPLACED PER SRM 51-10-01 P.8.
